# SDR DHL2001741001

- Difficulty date: January 9, 2001
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Underserviced
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON TAXI-OUT LOUD BANGING NOISE FROM NOSE WHEEL AREA ESPECIALLY WHEN TAXING OVER SMALL BUMPS.  SERVICED NOSE STRUT WITH 5606 AND NITROGEN PER M/M CHPT 32
